Alert archive / Wyoming / High Wind Watches in 2012
High Wind Watch 5, NWS Riverton, WY
NWS Riverton, WY issued this high wind watch at Jan 20, 2012, 7:39 PM MST for Fremont County, Wyoming. It took effect at Jan 21, 2012, 5:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 20, 2012, 7:39 PM MST (02:39 UTC)
- In effect from
- Jan 21, 2012, 5:00 AM MST
- Expired
- Jan 21, 2012, 4:51 AM MST
- In force
- Issued by
- NWS Riverton, WY
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 13 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 2.7 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1760 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
149 WWUS75 KRIW 210239 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 739 PM MST FRI JAN 20 2012 ...HIGH WINDS RETURN TO PORTIONS OF CENTRAL WYOMING LATE TONIGHT INTO SATURDAY... .STRONG WINDS ALOFT COMBINED WITH A TIGHTENING SURFACE PRESSURE GRADIENT WILL PRODUCE VERY STRONG WINDS ACROSS SOUTHEAST FREMONT COUNTY AND MUCH OF NATRONA COUNTY BEGINNING LATE TONIGHT...AND LASTING THROUGH THE DAY ON SATURDAY. HIGH WINDS MIGHT ALSO DEVELOP ALONG THE LANDER FOOTHILLS SATURDAY MORNING. WYZ019-211200- /O.UPG.KRIW.HW.A.0004.120121T1200Z-120122T0000Z/ /O.NEW.KRIW.HW.W.0006.120121T0900Z-120122T0000Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 739 PM MST FRI JAN 20 2012 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * SUMMARY AND TIMING...VERY STRONG WINDS WILL DEVELOP AFTER MIDNIGHT...AND CONTINUE THROUGH THE DAY ON SATURDAY...BEFORE WEAKENING LATE SATURDAY AFTERNOON. * WIND...SOUTHWEST WINDS AROUND 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED. * IMPACTS...LIGHT WEIGHT AND HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY TRAVELING ALONG HIGHWAY 287 FROM BEAVER RIM TO JEFFREY CITY AND MUDDY GAP...AND ALSO ALONG HIGHWAY 220 FROM INDEPENDENCE ROCK TO ALCOVA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ WYZ020-211200- /O.UPG.KRIW.HW.A.0004.120121T1200Z-120122T0000Z/ /O.NEW.KRIW.HW.W.0006.120121T0900Z-120122T0000Z/ NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITY OF...CASPER 739 PM MST FRI JAN 20 2012 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * SUMMARY AND TIMING...SOUTHWEST WINDS WILL INCREASE RAPIDLY LATE TONIGHT...WITH VERY STRONG WINDS EXPECTED MUCH OF THE DAY ON SATURDAY...BEFORE WEAKENING LATE SATURDAY AFTERNOON. * WIND...SOUTHWEST WIND OF 30 TO 45 MPH WILL BE COMMON...WITH GUSTS TO 65 MPH. FAVORED LOCATIONS FOR THE STRONGEST WINDS WILL BE ALONG WYOMING BOULEVARD ON THE SOUTH SIDE OF CASPER...AND NEAR THE COMMUNITY OF HILAND. * IMPACTS...STRONG AND SUDDEN WIND GUSTS WILL CREATE HAZARDOUS DRIVING CONDITIONS. THIS INCLUDES HIGHWAY 20...26 FROM HILAND TO CASPER...HIGHWAY 220 FROM CASPER TO ALCOVA...AND ON WYOMING BOULEVARD AROUND CASPER...ESPECIALLY BETWEEN MILEPOSTS 11 AND 13. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ WYZ018-211200- /O.NEW.KRIW.HW.A.0005.120121T1200Z-120121T2100Z/ LANDER FOOTHILLS- INCLUDING THE CITY OF...LANDER 739 PM MST FRI JAN 20 2012 ...HIGH WIND WATCH IN EFFECT FROM 5 AM MST SATURDAY THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM 5 AM MST SATURDAY THROUGH SATURDAY AFTERNOON. * SUMMARY AND TIMING...STRONG WINDS MAY DEVELOP ACROSS THE LANDER FOOTHILLS SATURDAY MORNING AND LAST THROUGH EARLY SATURDAY AFTERNOON. * WIND...SOUTHWEST 30 TO 40 MPH...WITH GUSTS UP TO 65 MPH. * IMPACTS...TRAVEL ALONG HIGHWAY 287 BETWEEN LANDER AND FORT WASHAKIE MAY BECOME HAZARDOUS DUE TO THE VERY STRONG AND ERRATIC CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ 21
1 follow-up statement
053 WWUS75 KRIW 211151 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 451 AM MST SAT JAN 21 2012 ...HIGH WINDS ACROSS PORTIONS OF CENTRAL WYOMING TODAY... .STRONG WINDS ALOFT COMBINED WITH A TIGHTENING SURFACE PRESSURE GRADIENT WILL PRODUCE VERY STRONG WINDS ACROSS SOUTHEAST FREMONT COUNTY AND MUCH OF NATRONA COUNTY TODAY. WYZ018-211300- /O.CAN.KRIW.HW.A.0005.120121T1200Z-120121T2100Z/ LANDER FOOTHILLS- INCLUDING THE CITY OF...LANDER 451 AM MST SAT JAN 21 2012 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WATCH. HIGH WINDS ARE NO LONGER EXPECTED ALONG THE LANDER FOOTHILLS. OCCASIONAL SOUTHWEST WIND AT 25 TO 35 MPH WITH GUSTS NEAR 50 MPH MAY OCCUR THROUGH THE MORNING...ESPECIALLY ALONG THE RIDGE TOPS WEST OF LANDER. $$ WYZ019-220000- /O.CON.KRIW.HW.W.0006.000000T0000Z-120122T0000Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 451 AM MST SAT JAN 21 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * SUMMARY AND TIMING...VERY STRONG WINDS WILL CONTINUE TO BECOME MORE WIDESPREAD THIS MORNING. * WIND...SOUTHWEST WINDS AROUND 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED. A WIND GUST OF 72 MPH WAS RECORDED AT A REMOTE SENSING SITE IN THE RATTLESNAKE RANGE...ELEVATION 6380 FEET...AT 4 AM. * IMPACTS...LIGHT WEIGHT AND HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY TRAVELING ALONG HIGHWAY 287 FROM BEAVER RIM TO JEFFREY CITY AND MUDDY GAP...AND ALSO ALONG HIGHWAY 220 FROM INDEPENDENCE ROCK TO ALCOVA. HIGHWAY 287 FROM EAST OF JEFFREY CITY TO THE SPLIT ROCK AREA WILL BE ESPECIALLY SUSCEPTIBLE TO STRONG CROSSWIND GUSTS OVER 70 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ WYZ020-220000- /O.CON.KRIW.HW.W.0006.000000T0000Z-120122T0000Z/ NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITY OF...CASPER 451 AM MST SAT JAN 21 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * SUMMARY AND TIMING...STRONG SOUTHWEST WINDS ALOFT WILL PUSH DOWN TO THE SURFACE EARLY THIS MORNING. THESE STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE DAY...BEFORE WEAKENING LATE THIS AFTERNOON. * WIND...SOUTHWEST WIND OF 30 TO 45 MPH WILL BE COMMON...WITH GUSTS TO 65 MPH. FAVORED LOCATIONS FOR THE STRONGEST WINDS WILL BE ALONG WYOMING BOULEVARD ON THE SOUTH SIDE OF CASPER... AND NEAR THE COMMUNITY OF HILAND. * IMPACTS...STRONG AND SUDDEN WIND GUSTS WILL CREATE HAZARDOUS DRIVING CONDITIONS. THIS INCLUDES HIGHWAY 20...26 FROM HILAND TO CASPER...HIGHWAY 220 FROM CASPER TO ALCOVA...AND ON WYOMING BOULEVARD AROUND CASPER...ESPECIALLY BETWEEN MILEPOSTS 11 AND 13. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ AEM
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind watch went out at Jan 20, 4:03 PM MST, 3 hours 36 minutes earlier.
Area forecast discussion, Jan 20, 4:03 PM MST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 403 PM MST FRI JAN 20 2012 .SHORT TERM...TONIGHT THROUGH MONDAY ANOTHER FAST MOVING RATHER STRONG PACIFIC TROUGH WILL MOVE EAST FROM THE EASTERN PACIFIC WITH INCREASING AREAS OF LIGHT SNOW ACROSS THE WEST THIS EVENING. THE SNOWFALL ALONG WITH STRONGER WINDS WILL PICK UP AROUND MIDNIGHT TONIGHT ACROSS THE WEST SPREADING THROUGH THE SOUTHWEST THROUGH THE NIGHT AND EARLY MORNING HOURS. WINTER STORM WARNINGS HAVE BEEN POSTED IN THE WESTERN MOUNTAINS AND VALLEYS WITH WINTER WEATHER ADVISORIES IN THE ABSAROKA MOUNTAINS AND EAST SLOPES OF THE WIND RIVER MOUNTAINS. AS THE JET STREAM BRINGING THE PACIFIC MOISTURE AND WIND TO THE WEST INCREASES AND SPREADS EAST...THERE WILL BE AN INCREASING THREAT OF HIGH WINDS ACROSS SOUTHERN FREMONT COUNTY AND NATRONA COUNTY INCLUDING THE CITY OF CASPER. A HIGH WIND WATCH HAS BEEN POSTED. A BRIEF PERIOD OF HIGH WINDS MAY OCCUR IN THE CLARK AREA LATE TONIGHT AND EARLY SATURDAY BUT THIS DOES NOT APPEAR TO BE A LARGE AREA ON LONGER DURATION EVENT. THIS AREA WILL REQUIRE MONITORING. SNOWFALL IN THE STAR VALLEY...SOUTHERN LINCOLN COUNTY AND SWEETWATER COUNTY MAY MIX WITH OR CHANGE TO RAIN IN THE AFTERNOON THEN CHANGE BACK TO SNOW. STRONG WINDS WITH BLOWING SNOW MAY HAVE A SIGNIFICANT IMPACT ON TRAVEL ACROSS INTERSTATE 80 EVEN THOUGH THE SNOWFALL AMOUNTS MAY NOT BE THAT SIGNIFICANT. SOME LIGHT SNOW WITH LOW LEVEL SATURATED FLOW WILL KEEP SOME LIGHT SNOWFALL OVER THE HIGHER MOUNTAINS. SNOWFALL SHOULD INCREASE AGAIN OVER THE WEST SUNDAY NIGHT AND MONDAY. THE MODELS ARE NOT NEARLY AS CONSISTENT AS THEY HAVE BEEN WITH THE DISTRIBUTION OF PRECIPITATION WITH THIS SYSTEM SO THERE IS LOWER CONFIDENCE IN THE AMOUNTS AND LOCATIONS OF SNOWFALL. TEMPERATURES IN THE EAST WILL BE ON THE MILD SIDE WITH MORE STEADY TEMPERATURES AND LESS DIURNAL SWING IN THE WEST. .LONG TERM...MONDAY NIGHT THROUGH FRIDAY WEAK TROUGH PASSES OVER THE REGION MONDAY NIGHT AND EARLY TUESDAY. ENERGY LOOKS MORE SPLIT WITH THIS SYSTEM WITH MAIN ENERGY/DYNAMICS WELL SOUTH OF WYOMING. REGARDLESS...LOW POPS WARRANTED EARLY TUESDAY FOR MOST OF FORECAST AREA. MODELS INDICATE HEIGHTS BUILD ALOFT LATER TUESDAY INTO TUESDAY NIGHT...RESULTING IN DECREASE OF CLOUDS. TRANSITORY RIDGE THEN REPLACED BY MORE ZONAL FLOW BEGINNING WEDNESDAY. WEST-NORTHWEST FLOW ALOFT LOOKS TO DOMINATE FROM WEDNESDAY INTO FRIDAY. THIS SPELLS OUT GENERALLY DRY CONDITIONS EAST OF THE CONTINENTAL DIVIDE WITH OCCASIONAL SNOW OVER THE WESTERN AND NORTHWEST MOUNTAINS. THIS FLOW DOES NOT LOOK TO BE A MAJOR SNOW PRODUCER FOR THE MOUNTAINS...BUT WILL WATCH THE NEXT FEW MODEL RUNS. WITH THE EXCEPTION OF MONDAY NIGHT AND TUESDAY...TEMPERATURES ACROSS WEST CENTRAL WYOMING SHOULD BE AT OR ABOVE NORMAL. && .AVIATION.../00Z ISSUANCE/ STRONG WESTERLY FLOW WILL BRING ANOTHER MOIST SYSTEM TO THE WESTERN MOUNTAINS TONIGHT AND SATURDAY. THE RESULT WILL BE LOWERING AND THICKENING CLOUDS OVER FAR WESTERN WYOMING LATER THIS EVENING. WIDESPREAD IFR CONDITIONS WITH INCREASING SNOWFALL AND LOWERING CIGS WILL RETURN TO WESTERN WYOMING BY 09Z SATURDAY. MVFR CONDITIONS WITH LOCAL IFR CONDITIONS WILL SPREAD EAST INTO SWEETWATER COUNTY...INCLUDING KRKS...BY 12Z SATURDAY. GUSTY SOUTHWESTERLY WINDS WILL CREATE AREAS OF BLOWING SNOW TONIGHT AND SATURDAY. EAST OF THE DIVIDE...EXPECT VFR CONDITIONS TO PREVAIL. HOWEVER...INCREASING MID AND HIGH LEVEL CLOUDS CAN BE EXPECTED. STRONG SOUTHWEST WINDS WILL BLOW FROM THE RED DESERT TO KCPR...AND WEST OF KCOD MOST OF SATURDAY. && .FIRE WEATHER... ANOTHER ROUND OF SNOW WILL MOVE INTO THE WEST AROUND MIDNIGHT AND CONTINUE WITH STRONG WINDS TO PRODUCE MODERATE TO HEAVY SNOW AND BLOWING SNOW ACROSS THE WESTERN MOUNTAINS SPREADING INTO THE LOWER ELEVATIONS ACROSS THE WEST AND SOUTHWEST. HIGH WINDS WILL BE POSSIBLE ALONG AND NEAR THE EAST SLOPES OF THE MOUNTAINS AND THROUGH THE WIND CORRIDOR DURING THE DAY SATURDAY. TEMPERATURES WILL BE MILD IN THE EAST WITH DOWNSLOPE WARMING AND REMAIN RATHER STEADY IN THE WEST WITH THE PRECIPITATION...LOW CLOUDS AND STRONG WINDS CAUSING MIXING. RELATIVE HUMIDITY WILL BE HIGH IN THE WEST AND MODERATE IN THE EAST. POOR SMOKE DISPERSAL WITH VERY LOW MIXING HEIGHTS WILL BE OVER THE WEST WITH AREAS OF FAIR TO GOOD DISPERSAL IN THE EAST IN THE WINDIER AREAS. && .RIW WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 PM MST SATURDAY WYZ002-015-027>030. HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON WYZ019-020. WINTER STORM WARNING FROM 11 PM THIS EVENING TO 11 PM MST SATURDAY WYZ001-012>014-023>025. && SHORT TERM...C.BAKER LONG TERM...KPL AVIATION...KPL FIRE WEATHER...C.BAKER
Hazardous weather outlook, Jan 20, 3:25 PM MST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 325 PM MST FRI JAN 20 2012 WYZ001>020-022>030-211100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 325 PM MST FRI JAN 20 2012 ...WINTER STORM WARNING FOR THE WESTERN AND NORTHWEST MOUNTAINS OF WYOMING TONIGHT THROUGH SATURDAY EVENING... ...WINTER WEATHER ADVISORY FOR SWEETWATER AND SOUTH LINCOLN COUNTIES TONIGHT THROUGH SATURDAY EVENING... ...HIGH WIND WATCH FROM THE RED DESERT TO NATRONA COUNTY FROM LATE TONIGHT THROUGH SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TONIGHT ANOTHER WINTER STORM APPROACHES THE WEST TONIGHT WITH HEAVY SNOW AND STRONG WINDS EXPECTED LATE. THE TETON AND SALT RANGES MAY RECEIVE ANOTHER FOOT OR TWO OF SNOW WITH THIS STORM SYSTEM. BLOWING AND DRIFTING SNOW WILL BE COMMON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY...ANOTHER ROUND OF SIGNIFICANT SNOWFALL IS POSSIBLE ACROSS THE WESTERN MOUNTAINS...SNOW COULD MIX WITH RAIN IN THE LOWER ELEVATIONS BY SATURDAY AFTERNOON...LEADING TO SLICK ROADS. STRONG WINDS ARE POSSIBLE ACROSS EASTERN FREMONT COUNTY AND NATRONA COUNTY...AS WELL AS OVER HIGHER ELEVATIONS AND POSSIBLY EASTERN SWEETWATER COUNTY. TRAVEL COULD BE DIFFICULT IN NUMEROUS AREAS ACROSS THE STATE ON SATURDAY...ESPECIALLY FOR HIGH PROFILE VEHICLES AND LIGHT TRAILERS. TRAVEL ALONG SOME MOUNTAIN PASSES COULD BECOME IMPOSSIBLE. TUESDAY NIGHT AND WEDNESDAY MORNING...STRONG WINDS ARE POSSIBLE IN THE CODY FOOTHILLS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL TOTALS AND ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON. THANK YOU. TEAM RIVERTON
In the hours before
Local storm report, Jan 20, 1:47 PM MST, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
0247 PM MDT FRI JAN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM SNOW MADISON RANGER STATION 44.64N 110.86W
01/19/2012 M1.00 INCHES YELLOWSTONE WY PARK/FOREST SRVC
0124 PM SNOW TOWER RANGER STATION 44.89N 110.39W
01/19/2012 M1.30 INCHES YELLOWSTONE WY PARK/FOREST SRVC
0128 PM HEAVY SNOW MERNA 42.94N 110.28W
01/19/2012 M14.00 INCHES SUBLETTE WY PUBLIC
0129 PM HEAVY SNOW STAR VALLEY RANCH 42.98N 110.95W
01/19/2012 M13.00 INCHES LINCOLN WY TRAINED SPOTTER
0142 PM HEAVY SNOW DANIEL FISH HATCHERY 42.92N 110.12W
01/19/2012 M6.50 INCHES SUBLETTE WY CO-OP OBSERVER
0146 PM HEAVY SNOW 6 S JACKSON 43.41N 110.77W
01/19/2012 M24.00 INCHES TETON WY TRAINED SPOTTER
0146 PM HEAVY SNOW 6 N JACKSON 43.55N 110.72W
01/19/2012 M10.00 INCHES TETON WY TRAINED SPOTTER
0147 PM HEAVY SNOW KELLY 43.62N 110.62W
01/19/2012 M8.00 INCHES TETON WY TRAINED SPOTTER
0147 PM HEAVY SNOW HOBACK JUNCTION 43.32N 110.73W
01/19/2012 M24.00 INCHES TETON WY PUBLIC
0149 PM SNOW 2.5 SE BOULDER 42.71N 109.69W
01/19/2012 M1.00 INCHES SUBLETTE WY CO-OP OBSERVER
BOULDER REARING STATION
0149 PM SNOW DUBOIS 43.53N 109.65W
01/19/2012 M1.50 INCHES FREMONT WY CO-OP OBSERVER
0150 PM SNOW LA BARGE 42.26N 110.19W
01/19/2012 M0.30 INCHES LINCOLN WY POST OFFICE
0155 PM HEAVY SNOW 5 NW JACKSON 43.53N 110.82W
01/19/2012 M11.50 INCHES TETON WY COCORAHS
0156 PM SNOW 13 SE PINEDALE 42.75N 109.66W
01/19/2012 M2.60 INCHES SUBLETTE WY COCORAHS
0157 PM SNOW 1 WNW CODY 44.52N 109.07W
01/19/2012 M0.80 INCHES PARK WY COCORAHS
0157 PM SNOW 2 WSW CODY 44.51N 109.09W
01/19/2012 M1.00 INCHES PARK WY COCORAHS
0157 PM SNOW 4 SE CODY 44.48N 108.99W
01/19/2012 M0.30 INCHES PARK WY COCORAHS
0157 PM SNOW 5 ESE CODY 44.49N 108.95W
01/19/2012 M0.20 INCHES PARK WY COCORAHS
0236 PM HEAVY SNOW 14 WSW BUFFALO 44.26N 106.98W
01/19/2012 E9.00 INCHES JOHNSON WY MESONET
HANSEN SAWMILL SNOTEL
0236 PM HEAVY SNOW 21 SW BARNUM 43.47N 107.24W
01/19/2012 E6.00 INCHES NATRONA WY MESONET
GRAVE SPRING SNOTEL
0236 PM SNOW 13 W BARNUM 43.63N 107.18W
01/19/2012 E2.00 INCHES WASHAKIE WY MESONET
MIDDLE POWDER SNOTEL
0237 PM HEAVY SNOW 40 W THERMOPOLIS 43.66N 109.01W
01/19/2012 E9.00 INCHES HOT SPRINGS WY MESONET
OWL CREEK SNOTEL
1110 PM HEAVY SNOW 23 NW DUBOIS 43.73N 110.01W
01/19/2012 E17.00 INCHES FREMONT WY PARK/FOREST SRVC
BROOKS LAKE LODGE
1110 PM HEAVY SNOW 5 NE ALTA 43.79N 110.94W
01/19/2012 E18.00 INCHES TETON WY PARK/FOREST SRVC
GRAND TARGHEE-CHIEF JOSEPH
1110 PM HEAVY SNOW 9.9 NNW JACKSON 43.60N 110.85W
01/19/2012 M30.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-RAYMER
1110 PM HEAVY SNOW 9.4 NNW JACKSON 43.59N 110.87W
01/19/2012 M37.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-RENDEZVOUS BOWL
1111 PM HEAVY SNOW TOGWOTEE MOUNTAIN LODGE 43.82N 110.18W
01/19/2012 E16.00 INCHES TETON WY PARK/FOREST SRVC
1112 PM HEAVY SNOW 8.6 NNW JACKSON 43.58N 110.85W
01/19/2012 M12.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-BASE
1112 PM HEAVY SNOW 9.3 NNW JACKSON 43.59N 110.84W
01/19/2012 M27.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-MID
1112 PM HEAVY SNOW 17.2 E THAYNE 42.97N 110.61W
01/19/2012 E18.00 INCHES LINCOLN WY PARK/FOREST SRVC
BLIND BULL SUMMIT
1112 PM HEAVY SNOW 14.3 E THAYNE 42.87N 110.71W
01/19/2012 E18.00 INCHES LINCOLN WY PARK/FOREST SRVC
BOX Y RANCH
1114 PM HEAVY SNOW 1 S JACKSON 43.46N 110.76W
01/19/2012 M28.00 INCHES TETON WY PUBLIC
SNOW KING SKI AREA
1115 PM HEAVY SNOW 3 NW BONDURANT 43.23N 110.43W
01/19/2012 M34.00 INCHES SUBLETTE WY PUBLIC
1118 PM HEAVY SNOW CORA 42.96N 109.99W
01/19/2012 M9.00 INCHES SUBLETTE WY CO-OP OBSERVER
1119 PM HEAVY SNOW JACKSON 43.47N 110.75W
01/19/2012 M17.50 INCHES TETON WY PUBLIC
1119 PM HEAVY SNOW JACKSON 43.47N 110.75W
01/19/2012 M11.00 INCHES TETON WY TRAINED SPOTTER
1119 PM HEAVY SNOW JACKSON 43.48N 110.75W
01/19/2012 M9.00 INCHES TETON WY TRAINED SPOTTER
1120 PM HEAVY SNOW JACKSON 43.47N 110.76W
01/19/2012 M12.00 INCHES TETON WY TRAINED SPOTTER
0855 AM HEAVY SNOW 1 W SMOOT 42.62N 110.93W
01/20/2012 M8.50 INCHES LINCOLN WY PUBLIC
0927 AM HEAVY SNOW 5 NNE THAYNE 42.99N 110.96W
01/20/2012 M19.00 INCHES LINCOLN WY PUBLIC
1.74 INCHES LIQUID
0929 AM HEAVY SNOW 1 SE THAYNE 42.90N 110.98W
01/20/2012 M14.00 INCHES LINCOLN WY PUBLIC
0933 AM SNOW 1 SW KEMMERER 41.78N 110.56W
01/20/2012 M1.00 INCHES LINCOLN WY TRAINED SPOTTER
1045 AM HEAVY SNOW AFTON 42.71N 110.92W
01/20/2012 M7.50 INCHES LINCOLN WY TRAINED SPOTTER
1143 AM SNOW KEMMERER 41.79N 110.54W
01/20/2012 M3.50 INCHES LINCOLN WY TRAINED SPOTTER
0132 PM HEAVY SNOW 4 SSW JACKSON 43.43N 110.79W
01/20/2012 M19.40 INCHES TETON WY COCORAHS
0132 PM HEAVY SNOW 5 SSE SMOOT 42.55N 110.88W
01/20/2012 M14.00 INCHES LINCOLN WY COCORAHS
0132 PM HEAVY SNOW 3 SSW WILSON 43.46N 110.89W
01/20/2012 M28.00 INCHES TETON WY COCORAHS
0136 PM HEAVY SNOW 14 NW PINEDALE 42.98N 110.08W
01/20/2012 M9.60 INCHES SUBLETTE WY COCORAHS
0136 PM HEAVY SNOW 2 SW TETON VILLAGE 43.59N 110.79W
01/20/2012 M21.00 INCHES TETON WY COCORAHS
0138 PM HEAVY SNOW 12 NE JACKSON 43.62N 110.62W
01/20/2012 M17.50 INCHES TETON WY COCORAHS
0139 PM HEAVY SNOW 4 SSW JACKSON 43.42N 110.78W
01/20/2012 M19.40 INCHES TETON WY COCORAHS
0156 PM HEAVY SNOW AFTON 42.72N 110.93W
01/20/2012 M6.90 INCHES LINCOLN WY LAW ENFORCEMENT
0159 PM HEAVY SNOW BONDURANT 43.22N 110.43W
01/20/2012 M24.60 INCHES SUBLETTE WY CO-OP OBSERVER
0200 PM HEAVY SNOW 1 NNW ALTA 43.77N 111.03W
01/20/2012 M10.00 INCHES TETON WY CO-OP OBSERVER
0200 PM HEAVY SNOW 3 SE BEDFORD 42.87N 110.90W
01/20/2012 M13.00 INCHES LINCOLN WY CO-OP OBSERVER
0202 PM HEAVY SNOW EAST ENTRANCE 44.48N 110.00W
01/20/2012 M8.00 INCHES PARK WY CO-OP OBSERVER
YELLOWSTONE EAST ENTRANCE
0203 PM HEAVY SNOW PAHASKA 44.50N 109.96W
01/20/2012 M13.00 INCHES PARK WY CO-OP OBSERVER
0207 PM HEAVY SNOW GRAND TARGHEE SKI AREA 43.75N 110.91W
01/20/2012 M25.00 INCHES TETON WY PUBLIC
0208 PM SNOW AFTON 42.08N 110.95W
01/20/2012 M0.50 INCHES LINCOLN WY EMERGENCY MNGR
0211 PM HEAVY SNOW ALPINE 43.15N 111.00W
01/20/2012 M18.00 INCHES LINCOLN WY TRAINED SPOTTER
0212 PM HEAVY SNOW CANYON 44.73N 110.49W
01/20/2012 M9.00 INCHES PARK WY PARK/FOREST SRVC
CANYON RANGER STATION
0212 PM SNOW LAKE 44.55N 110.39W
01/20/2012 M2.00 INCHES TETON WY PARK/FOREST SRVC
LAKE RANGER STATION
0213 PM SNOW LAMAR RANGER STATION 44.86N 110.16W
01/20/2012 E0.20 INCHES PARK WY MESONET
0214 PM HEAVY SNOW SNAKE RIVER RANGER STAT 44.13N 110.66W
01/20/2012 M20.00 INCHES YELLOWSTONE WY PARK/FOREST SRVC
0214 PM HEAVY SNOW EAST ENTRANCE 44.49N 110.00W
01/20/2012 M8.00 INCHES PARK WY PARK/FOREST SRVC
EAST ENTRANCE RANGER STATION
0215 PM HEAVY SNOW OLD FAITHFUL 44.45N 110.83W
01/20/2012 M11.00 INCHES TETON WY CO-OP OBSERVER
OLD FAITHFUL RANGER STATION
0215 PM SNOW TOWER FALLS RANGER STAT 44.91N 110.42W
01/20/2012 M2.00 INCHES YELLOWSTONE WY CO-OP OBSERVER
0218 PM HEAVY SNOW 1 WSW CANYON 44.72N 110.51W
01/20/2012 E9.00 INCHES YELLOWSTONE WY MESONET
CANYON SNOTEL
0218 PM HEAVY SNOW 5 N SOUTH ENTRANCE 44.21N 110.67W
01/20/2012 E55.00 INCHES YELLOWSTONE WY MESONET
LEWIS LAKE DIVIDE SNOTEL
0218 PM HEAVY SNOW 16 N PAHASKA 44.73N 109.91W
01/20/2012 E24.00 INCHES YELLOWSTONE WY MESONET
PARKER PEAK SNOTEL
0218 PM HEAVY SNOW 10 W PAHASKA 44.48N 110.16W
01/20/2012 E15.00 INCHES YELLOWSTONE WY MESONET
SYLVAN LAKE SNOTEL
0218 PM HEAVY SNOW 4 WSW PAHASKA 44.48N 110.04W
01/20/2012 E15.00 INCHES YELLOWSTONE WY MESONET
SYLVAN ROAD SNOTEL
0218 PM HEAVY SNOW 14 ESE OLD FAITHFUL 44.37N 110.58W
01/20/2012 E20.00 INCHES YELLOWSTONE WY MESONET
THUMB DIVIDE SNOTEL
0219 PM HEAVY SNOW 25 NE MORAN JUNCTION 44.15N 110.22W
01/20/2012 E46.00 INCHES YELLOWSTONE WY MESONET
TWO OCEAN PLATEAU SNOTEL
0219 PM HEAVY SNOW 21 W CLARK 44.94N 109.57W
01/20/2012 E35.00 INCHES PARK WY MESONET
BEARTOOTH LAKE SNOTEL
0219 PM HEAVY SNOW 19 WSW WAPITI 44.38N 109.79W
01/20/2012 E30.00 INCHES PARK WY MESONET
BLACKWATER SNOTEL
0219 PM HEAVY SNOW 11 N DUBOIS 43.70N 109.67W
01/20/2012 E34.00 INCHES FREMONT WY MESONET
BURROUGHS CREEK SNOTEL
0219 PM HEAVY SNOW 16 NE DUBOIS 43.67N 109.37W
01/20/2012 E21.00 INCHES FREMONT WY MESONET
CASTLE CREEK SNOTEL
0219 PM HEAVY SNOW 14 NE PAHASKA 44.65N 109.78W
01/20/2012 E38.00 INCHES PARK WY MESONET
EVENING STAR SNOTEL
0219 PM HEAVY SNOW 30 SW MEETEETSE 43.86N 109.32W
01/20/2012 E16.00 INCHES PARK WY MESONET
KIRWIN SNOTEL
0220 PM HEAVY SNOW 18 SW CODY 44.30N 109.24W
01/20/2012 E8.00 INCHES PARK WY MESONET
MARQUETTE SNOTEL
0221 PM HEAVY SNOW 26 WSW CLARK 44.80N 109.66W
01/20/2012 E21.00 INCHES PARK WY MESONET
WOLVERINE SNOTEL
0221 PM HEAVY SNOW 56 SW CODY 43.93N 109.82W
01/20/2012 E31.00 INCHES PARK WY MESONET
YOUNTS PEAK SNOTEL
0221 PM HEAVY SNOW 28 E LOVELL 44.80N 107.84W
01/20/2012 E6.00 INCHES BIG HORN WY MESONET
BALD MOUNTAIN SNOTEL
0221 PM HEAVY SNOW 14 NE SHELL 44.68N 107.58W
01/20/2012 E14.00 INCHES BIG HORN WY MESONET
BONE SPRINGS DIVIDE SNOTEL
0222 PM HEAVY SNOW 18 E SHELL 44.50N 107.43W
01/20/2012 E9.00 INCHES BIG HORN WY MESONET
SHELL CREEK SNOTEL
0222 PM SNOW 14 WNW MAYOWORTH 43.89N 107.06W
01/20/2012 E3.00 INCHES JOHNSON WY MESONET
BEAR TRAP MEADOW SNOTEL
0222 PM HEAVY SNOW 17 W BUFFALO 44.40N 107.06W
01/20/2012 E13.00 INCHES JOHNSON WY MESONET
CLOUD PEAK RESERVOIR SNOTEL
0223 PM HEAVY SNOW 27 NW BUFFALO 44.54N 107.17W
01/20/2012 E9.00 INCHES JOHNSON WY MESONET
LITTLE GOOSE SNOTEL
0223 PM HEAVY SNOW 16 W BUFFALO 44.34N 107.02W
01/20/2012 E12.00 INCHES JOHNSON WY MESONET
SOLDIER PARK SNOTEL
0223 PM HEAVY SNOW 8 NNE MORAN JUNCTION 43.95N 110.45W
01/20/2012 E44.00 INCHES TETON WY MESONET
BASE CAMP SNOTEL
0223 PM HEAVY SNOW 6 ENE ALTA 43.78N 110.93W
01/20/2012 E42.00 INCHES TETON WY MESONET
GRAND TARGHEE SNOTEL
0223 PM HEAVY SNOW 10 N BONDURANT 43.34N 110.43W
01/20/2012 E33.00 INCHES TETON WY MESONET
GRANITE CREEK SNOTEL
0224 PM HEAVY SNOW 8 W SOUTH ENTRANCE 44.13N 110.83W
01/20/2012 E72.00 INCHES TETON WY MESONET
GRASSY LAKE SNOTEL
0224 PM HEAVY SNOW 20 NE BONDURANT 43.39N 110.13W
01/20/2012 E19.00 INCHES TETON WY MESONET
GROS VENTRE SUMMIT SNOTEL
0224 PM HEAVY SNOW 14 E BONDURANT 43.17N 110.14W
01/20/2012 E32.00 INCHES SUBLETTE WY MESONET
LOOMIS PARK SNOTEL
0224 PM HEAVY SNOW 8 WNW JACKSON 43.52N 110.91W
01/20/2012 E59.00 INCHES TETON WY MESONET
PHILLIPS BENCH SNOTEL
0224 PM HEAVY SNOW SOUTH ENTRANCE 44.13N 110.67W
01/20/2012 E37.00 INCHES TETON WY MESONET
SNAKE RIVER STN SNOTEL
0224 PM HEAVY SNOW 25 NW DUBOIS 43.75N 110.06W
01/20/2012 E33.00 INCHES TETON WY MESONET
TOGWOTEE PASS SNOTEL
0225 PM HEAVY SNOW 24 ESE BOULDER 42.65N 109.26W
01/20/2012 E33.00 INCHES SUBLETTE WY MESONET
BIG SANDY OPENING SNOTEL
0225 PM HEAVY SNOW 12 NNE PINEDALE 43.01N 109.76W
01/20/2012 E25.00 INCHES SUBLETTE WY MESONET
ELKHART PARK G.S. SNOTEL
0225 PM HEAVY SNOW 16 SW DUBOIS 43.38N 109.88W
01/20/2012 E23.00 INCHES SUBLETTE WY MESONET
GUNSITE PASS SNOTEL
0225 PM HEAVY SNOW 22 N CORA 43.25N 110.02W
01/20/2012 E39.00 INCHES SUBLETTE WY MESONET
KENDALL RANGER STATION SNOTEL
0225 PM HEAVY SNOW 25 SW LANDER 42.58N 109.08W
01/20/2012 E33.00 INCHES SUBLETTE WY MESONET
LARSEN CREEK SNOTEL
0225 PM HEAVY SNOW 12 N CORA 43.11N 109.95W
01/20/2012 E26.00 INCHES SUBLETTE WY MESONET
NEW FORK LAKE SNOTEL
0225 PM HEAVY SNOW 16 E BOULDER 42.71N 109.41W
01/20/2012 E28.00 INCHES SUBLETTE WY MESONET
POCKET CREEK SNOTEL
0226 PM HEAVY SNOW 14 W CROWHEART 43.28N 109.45W
01/20/2012 E12.00 INCHES FREMONT WY MESONET
COLD SPRINGS SNOTEL
0226 PM HEAVY SNOW 19 SSW LANDER 42.59N 108.90W
01/20/2012 E9.00 INCHES FREMONT WY MESONET
DEER PARK SNOTEL
0226 PM HEAVY SNOW 18 W LANDER 42.87N 109.09W
01/20/2012 E10.00 INCHES FREMONT WY MESONET
HOBBS PARK SNOTEL
0226 PM HEAVY SNOW 6 WSW DUBOIS 43.50N 109.75W
01/20/2012 E9.00 INCHES FREMONT WY MESONET
LITTLE WARM SNOTEL
0226 PM HEAVY SNOW 7 NW ATLANTIC CITY 42.57N 108.84W
01/20/2012 E21.00 INCHES FREMONT WY MESONET
SOUTH PASS SNOTEL
0226 PM SNOW 26 NW LANDER 43.03N 109.17W
01/20/2012 E3.00 INCHES FREMONT WY MESONET
ST. LAWRENCE ALT SNOTEL
0226 PM HEAVY SNOW 12 SW LANDER 42.70N 108.90W
01/20/2012 E7.00 INCHES FREMONT WY MESONET
TOWNSEND CREEK SNOTEL
0227 PM HEAVY SNOW 19 SW BONDURANT 42.96N 110.61W
01/20/2012 E54.00 INCHES LINCOLN WY MESONET
BLIND BULL SUMMIT SNOTEL
0227 PM HEAVY SNOW 8 SE AFTON 42.65N 110.81W
01/20/2012 E35.00 INCHES LINCOLN WY MESONET
COTTONWOOD CREEK SNOTEL
0227 PM HEAVY SNOW 26 N KEMMERER 42.15N 110.68W
01/20/2012 E22.00 INCHES LINCOLN WY MESONET
HAMS FORK SNOTEL
0228 PM HEAVY SNOW 36 N KEMMERER 42.30N 110.68W
01/20/2012 E44.00 INCHES LINCOLN WY MESONET
INDIAN CREEK SNOTEL
0228 PM HEAVY SNOW 15 NNE COKEVILLE 42.27N 110.81W
01/20/2012 E32.00 INCHES LINCOLN WY MESONET
KELLEY RANGER STATION SNOTEL
0228 PM HEAVY SNOW 15 S AFTON 42.51N 110.91W
01/20/2012 E28.00 INCHES LINCOLN WY MESONET
SALT RIVER SUMMIT SNOTEL
0228 PM HEAVY SNOW 21 W BIG PINEY 42.49N 110.53W
01/20/2012 E21.00 INCHES SUBLETTE WY MESONET
SNIDER BASIN SNOTEL
0229 PM HEAVY SNOW 19 SE AFTON 42.53N 110.66W
01/20/2012 E43.00 INCHES LINCOLN WY MESONET
SPRING CREEK DIVIDE SNOTEL
0229 PM HEAVY SNOW 17 E AFTON 42.76N 110.59W
01/20/2012 E43.00 INCHES SUBLETTE WY MESONET
TRIPLE PEAK SNOTEL
0229 PM HEAVY SNOW 8 NE AFTON 42.82N 110.84W
01/20/2012 E49.00 INCHES LINCOLN WY MESONET
WILLOW CREEK SNOTEL
0229 PM HEAVY SNOW 12 ESE BONDURANT 43.13N 110.20W
01/20/2012 E26.00 INCHES SUBLETTE WY MESONET
EAST RIM DIVIDE SNOTEL
&&The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 7:39 PM MST | High Wind Warning | RIW | Fremont, Natrona, Sweetwater | 23 hr |
Nearby
High Wind Watches in Wyoming, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.